# SDR SWAA2022041986128

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL46 FWD GALLEY AND LAV 2022-148037 / [01] REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL46 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- SHEET 39; P/N USED IS: 141A5410U140; TOOL USED CALIPER P/N: 500-196-30 S/N: A21033535 DUE DATE: 09-OCT-22.SEE INDIVIDUAL SIGNOFFS BELOW;[02] CORRECTED STEP 1 REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL46 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- SHEET 29; P/N USED IS: 141A5410U140; TOOL USED CALIPER P/N: 500-196-30 S/N: A21033535 DUE DATE: 09-OCT-22.SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2. REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL46 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- SHEET 26; P/N USED IS: 141A5410U140; TOOL USED CALIPER P/N: 500-196-30 S/N: A21033535 DUE DATE: 09-OCT-22.SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 LBL46 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- SHEET 26; P/N USED IS: 141A5410U140; TOOL USED CALIPER P/N: 500-196-30 S/N: A21033535 DUE DATE: 09-OCT-22.SEE INDIVIDUAL SIGNOFFS BELOW RII
